# SDR QXEA2019032200134

- Difficulty date: March 19, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,024 hours, 30,044 cycles
- Engine: Pwc PW150A
- Engine time: 9,042 hours, 9,653 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0386
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 25,826 hours, 27,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF THE NUMBER 2 TORQUE WAS SUPPOSED TO BE AT 90% AND WAS AT 94%, THE RPM WAS SUPPOSED TO BE 100% AND WAS 98%.  NO SURGES, NO CAUTIONS.  HAPPENED WHILE CLIMBING THROUGH 100.  FOLLOWED ENGINE FAILURE CHECKLISTS AND MANUALLY SHUTDOWN #2 ENGINE.  AIRCRAFT WAS CONFIGURED FOR NORMAL TAKEOFF. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED #2 PCU.
